Skip to Content

Gabarone - how soon should this medication start relieve pain?

Answers (1)

Anonymous

13 Dec 2011

The answer to this question is another question. What type of pain are you having, & what dose are you taking? The drug you are talking about is a seizure drug that is also used for pain like neuropathy. It is usually started at a low dose of 300mg, & increased at weekly intervals to a maximum of 1200 to 1800mg. Some people take larger doses, but by the time you are at these doses you should be getting some relief. If you are not, I suggest that you speak with the prescribing doctor & see if it's possible to try something different. It will take some time for this to work so try to be patient. Do not stop this drug suddenly even if you feel it is not working to help your pain. To do so, can cause seizures. You will have to get off of it exactly the way you got on it. Not knowing more information about what is causing you pain, or the dose you are on, I hope this was helpful to you. Good luck to you also...

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Additional OTC med to relieve sinus pain/pressure?

My daughter is taking amoxicillin and Mucinex D. She is still complaining about sinus pain. Is there anything else she can safely take to relieve her ...

1 answer 3 Sep 2009

What kind of light exercises can I do to relieve my back pain for shingles?

I went to see my doctor last friday and asked him for a pain killer medication because I was in a lot of pain due to having shingles. But when I saw ...

4 answers 14 Dec 2009

Tramadol.. was wondering what this drug was all about?

I was put on tramadol 50mgs (with no acetaminophen) for my migraines. I was told this was a non narcotic medication and non addictive from my doctor. ...

9 answers 13 Jan 2012

Did you know meditation helps relieve pain?

Those of you going to pain management clinics may have been through programs where various techniques are taught to alleviate pain and reduce the ...

2 answers 9 Jan 2013

After taking Pentoxifylline, I experienced stomach pain, belching, acid reflux that no acid relief?

... meds would touch. After I ran out of the medication on Memorial Day weekend, and had to wait till Tuesday for the Dr. to call in a refill, I ...

1 answer 30 May 2015